Hi I am trying to get some different experiences from others. My husband had a procedure called Lithotripsy & has a stent in place for a few weeks (this was done 10 days ago) - the stone was 8mm. I was just wondering if anybody has ever had intense vomiting with a Kidney Stone attack, or after a stent was in place? He was in alot of pain of course, which actually subsided to almost nil, but the vomiting persisted well over 5 hrs. after an attack! None of the doctors can figure out this symptom because they all say the vomiting comes from being in pain! It is very frustrating because all the doctors tell him to keep very hydrated but he is vomiting every 20 minutes. Anybody else have similar experience? He had an attack yesterday which started with cramps, testicle pain & lower left pain (Kidney) but it was never very bad, this pain only lasted about an hour. Then he has been sick with intense vomiting for 2 days. Could this be another Kidney stone, or fragments from the Lithotripsy procedure? Even with a stent in? Any iformation would be mush appreciated :)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.